# SDR UALA2010111504227

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,684 hours, 11,183 cycles
- Engine: Pwa PW4077
- Engine time: 49,673 hours, 9,026 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL ON CHIP DETECTORS AND FOUND IN MAIN OIL FILTER.  REPLACED ENGINE.
